# SDR DALA2025022001274

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 7,563 hours, 1,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5024 DURING SVC CHECK FOUND EMERGENCY LIGHT AT ROW 37 INOP. CORRECTIVE ACTION: T/S PER FIM 33-51. FOUND DAMAGED HARNESS. FWD TO MEL 33-50-03B. NO "M" PROC. MEL/PLACARD INSTALLED. (6958224)
